# SDR MEX2002256

- Difficulty date: May 8, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N491SH
- Make and model: Doug DC-9-82
- Aircraft serial: 49150
- System (JASC): 3418 · Stall Warning System
- Part: Switch
- Part number: 106010
- Condition: Failed
- Location: Stall Computer
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS DUE TO AUTO SLAT FAIL LIGHT, THE STALL COMPUTER WAS REPLACED AND FAILURE CONTINUED, THE CONNECTORS OF STALL COMPUTER WERE CLEANED AND BOTH ACTUATOR CONNECTORS  WERE RESEATED, TESTS WERE PERFORMED OK.  DURING TAXI THE SAME LIGHT ILLUMINATED.  THE ACTURATORS WERE FOUND WITH EXCESSIVE GREASE IN SLAT DRUM CAUSING FAILURE.  SENSORS D1-55 AND D1-56 IN THE DRUM WERE CLEANED. SYSTEM WORKING CORRECTLY.
